Taj Pharma is the largest generic pharmaceutical company in India. We hold top positions in different established markets worldwide generics markets..
DRUG CLASS AND MECHANISM
Acetaminophen belongs to a class of drugs called analgesics (pain relievers) and antipyretics (fever reducers). The exact mechanism of action of acetaminophen is not known. Acetaminophen relieves pain by elevating the pain threshold, that is, by requiring a greater amount of pain to develop before a person feels it. It reduces fever through its action on the heat-regulating center of the brain. Specifically, it tells the center to lower the body's temperature when the temperature is elevated. The FDA approved acetaminophen in 1951.
This drug is used to relieve mild to moderate pain and to reduce fever.
HOW TO USE
Take this medication as directed. Do not take more acetaminophen than recommended (see Side Effects section). Do not use for more than 10 days without consulting your doctor. This medication is not to be given to children under 3 years of age without your doctor's approval.
When taken as directed, most people experience little or no side effects with this medication. Tell your doctor immediately if any of these highly unlikely but very serious side effects occur: easy bruising or bleeding, persistent sore throat or other signs of infection. If you do not have liver problems, the adult maximum dose of acetaminophen is 4 grams per day (4000 milligrams). If you take more than the maximum daily amount, it may cause serious (possibly fatal) liver disease. Tell your doctor immediately if you have any of the following symptoms of liver damage: severe nausea, yellowing eyes or skin, dark urine, stomach pain, extreme fatigue. A very serious allergic reaction to this drug is unlikely, but seek immediate medical attention if it occurs. Symptoms of a serious allergic reaction may include: rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor or pharmacist.
Sylenol™ Tablets/Syrup (Acetaminophen)
Before taking acetaminophen, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. Before using this medication, tell your doctor or pharmacist your medical history, especially of: liver disease, alcohol dependency, any allergies. Acetaminophen may cause liver damage. Daily use of alcohol, especially when combined with acetaminophen, may increase your risk for liver damage. Check with your doctor or pharmacist for more information. Acetaminophen is often used instead of aspirin. They are equally effective in relieving pain; however, acetaminophen does not reduce swelling and inflammation like aspirin does. There are many brands and forms of acetaminophen on the market. Read the dosing instructions carefully as the amount of acetaminophen may vary among products. Acetaminophen appears to be safe for use during pregnancy. Use only if clearly needed. Acetaminophen is found in breast milk, but side effects in nursing infants have not been reported. Consult you doctor if you are breast-feeding.
Before using this medication, tell your doctor or pharmacist of all prescription and nonprescription/herbal products you may use, especially of: isoniazid, phenobarbital, phenytoin, zidovudine, sulfinpyrazone. Acetaminophen is an ingredient in many over-the-counter products and in some combination prescription medications. Read the labels carefully before taking other pain relievers or cold products to see if they also contain acetaminophen. Consult your pharmacist if you are uncertain if your other prescription or over-the-counter products contain acetaminophen. (Also see adult maximum dose information in Side Effects section).
If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US national poison hotline at 1-800-222-1222. Canadian residents should call their local poison control center directly. Symptoms of overdose may include severe nausea, vomiting, excessive sweating, yellowing eyes or skin, dark urine, stomach pain, and extreme fatigue.
NOTES : Acetaminophen does not cause the stomach and intestinal ulcers that aspirin and aspirin-like NSAIDs (e.g., ibuprofen, ketoprofen) may cause.
If you miss a dose, take as soon as remembered; do not take if it is almost time for the next dose, instead, skip the missed dose and resume your usual dosing schedule. Do not "double-up" the dose to catch up.
Store at room temperature between 59 and 86 degrees F (between 15 and 30 degrees C) away from moisture and sunlight. Do not store in the bathroom. Do not freeze liquid forms.
Sylenol Tablets Blister of 10 Tablets